# SDR DL75E091020

- Difficulty date: June 11, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 42,027 hours, 14,050 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM ATL TO REC, WX RADAR FAIL MESSAGE APPEARED ON HSI'S AND WX RADAR INDICATOR.  REPLACED WX RADAR RECEIVER.  ALL CHECKS NORMAL.
